Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 539, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 11, 2020, 9:38 PM CDT for Alfalfa County, Woods County, Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2020, 9:38 PM CDT (02:38 UTC)
- Expired
- Jul 11, 2020, 10:45 PM CDT
- In force
- 67 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alfalfa County, OK, Woods County, OK
The radar
The Vance AFB radar (KVNX), 34 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 6:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3027 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1789 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 17.4
The text
As transmitted.
989
WUUS54 KOUN 120238
SVROUN
OKC003-151-120345-
/O.NEW.KOUN.SV.W.0539.200712T0238Z-200712T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
938 PM CDT Sat Jul 11 2020
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Woods County in northwestern Oklahoma...
Alfalfa County in northwestern Oklahoma...
* Until 1045 PM CDT.
* At 938 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Hardtner to 7 miles west of
Ingersoll, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Alva, Cherokee, Jet, Burlington, Dacoma, Amorita, Byron, Lambert,
Ingersoll, Great Salt Plains Lake, Driftwood, Capron, Waldron and
Hopeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9811 3662 9811 3668 9876 3697 9896
3700 9875
TIME...MOT...LOC 0238Z 269DEG 15KT 3693 9875 3678 9853
HAIL...1.00IN
WIND...60MPH
$$
BRB3 follow-up statements
623
WWUS54 KOUN 120325
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1025 PM CDT Sat Jul 11 2020
OKC003-151-120345-
/O.CON.KOUN.SV.W.0539.000000T0000Z-200712T0345Z/
Woods OK-Alfalfa OK-
1025 PM CDT Sat Jul 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN WOODS AND ALFALFA COUNTIES...
At 1024 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Aetna to 4 miles west of Alva, moving
east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Alva, Cherokee, Jet, Burlington, Dacoma, Amorita, Byron, Lambert,
Ingersoll, Great Salt Plains Lake, Driftwood, Capron, Waldron and
Hopeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9811 3662 9811 3668 9876 3697 9896
3700 9875
TIME...MOT...LOC 0324Z 267DEG 32KT 3698 9897 3680 9875
HAIL...0.88IN
WIND...60MPH
$$
BRB166
WWUS54 KOUN 120332
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1032 PM CDT Sat Jul 11 2020
OKC003-151-120345-
/O.CON.KOUN.SV.W.0539.000000T0000Z-200712T0345Z/
Woods OK-Alfalfa OK-
1032 PM CDT Sat Jul 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN WOODS AND NORTHWESTERN ALFALFA COUNTIES...
At 1032 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Aetna to 3 miles west of Alva, moving
east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Alva and Capron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3700 9850 3668 9850 3671 9878 3697 9896
3700 9875
TIME...MOT...LOC 0332Z 269DEG 15KT 3698 9895 3680 9873
HAIL...<.75IN
WIND...60MPH
$$
BRB936
WWUS54 KOUN 120340 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1040 PM CDT Sat Jul 11 2020
OKC003-151-120350-
/O.EXP.KOUN.SV.W.0539.000000T0000Z-200712T0345Z/
Woods OK-Alfalfa OK-
1040 PM CDT Sat Jul 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOODS AND
NORTHWESTERN ALFALFA COUNTIES WILL EXPIRE AT 1045 PM CDT...
The storms which prompted the warning have weakened below severe
limits, therefore the warning will be allowed to expire. However
gusty winds are still possible with these thunderstorms.
LAT...LON 3700 9850 3668 9850 3671 9878 3697 9896
3700 9875
TIME...MOT...LOC 0340Z 269DEG 15KT 3698 9892 3680 9870
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:37 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 11, 7:37 PM CDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
737 PM CDT Sat Jul 11 2020
...New AVIATION...
.SHORT TERM...
(This evening through Sunday)
Issued at 417 PM CDT Sat Jul 11 2020
As of 4PM, maximum temperatures at/near 107 deg F were observed
over western Oklahoma with widespread heat indices of 110 to 115
deg F. Per mesonet observations, the highest HI so far was 119 deg
F near the Red River, in Jefferson County. With temperatures
exceeding 100 deg F temperatures over western north Texas
tomorrow, a Heat Advisory has been issued for our TX counties
through 9PM tomorrow.
There is an Enhanced Risk of severe thunderstorms across north-
central Oklahoma this evening and tonight, extending as far south
as Kingfisher to Stillwater. Severe thunderstorms with large hail
up to 2 inches in diameter and damaging wind gusts of 60 to 80
mph are possible with storms in this area. Latest CAM runs
suggest a slightly later time frame for storm initiation over
north/northwest OK, with CI now anticipated in the 6-10PM time
frame. An extremely unstable air mass is present with mesoanalysis
MLCAPE values ranging from 4000 to 5000 J/kg over north-central OK
and 3000 to 4000 J/kg over northwest OK. The 18Z special
soundings at LMN and OUN indicate a very strong cap in place with
CIN values near -200 J/kg. However, with the approaching surface
boundary, change in topography over NW Oklahoma, and anticipated
cooling aloft (in associated with the shortwave), severe
thunderstorms are likely to develop late this evening over
northwest and north-central OK. Convection over central Oklahoma
seems less likely.
Thompson
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 320 PM CDT Sat Jul 11 2020
Upper level ridge over the SW CONUS will shift east and begin to
break down by midweek as a strong longwave trough tracks eastward
across Canada. The hottest day of the week appears to be Tuesday
with 850H temperatures prog'd to be up to 35C over western north
TX. Temperatures of 100 to 105 F are expected over much of the
area, with highs near 110 F over southwest OK and western north
TX. There is a slight chance for showers/thunderstorms late each
day from Sunday through Thursday (over NW/N Oklahoma) in
association with several embedded shortwaves traveling along the
periphery of the ridge.
Thompson
&&
.AVIATION...
(00Z TAFS)
Issued at 735 PM CDT Sat Jul 11 2020
Scattered thunderstorms will continue across northern Oklahoma.
Some of these storms will be severe with very strong winds and
hail. Have put the potential of strong winds and hail in the KPNC
and KWWR TAFs, and if this expansion south continues, may need to
amend KOKC and KOUN as well.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 74 95 73 96 / 40 20 10 10
Hobart OK 75 101 74 102 / 20 10 10 0
Wichita Falls TX 76 103 76 101 / 10 10 10 0
Gage OK 71 96 70 101 / 40 10 20 0
Ponca City OK 72 92 70 94 / 80 10 10 10
Durant OK 75 100 75 97 / 30 20 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Excessive Heat Warning until 9 PM CDT this evening for
OKZ006>008-011>013-017>020-023>032-035>048-050>052.
Heat Advisory until 9 PM CDT this evening for OKZ004-005-009-010-
014>016-021-022-033-034.
TX...Excessive Heat Warning until 9 PM CDT this evening for
TXZ083>090.
Heat Advisory until 9 PM CDT Sunday for TXZ083>090.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...26Hazardous weather outlook, Jul 11, 8:27 PM CDT, 1 hour 11 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 827 PM CDT Sat Jul 11 2020 OKZ004>048-050>052-TXZ083>090-130130- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 827 PM CDT Sat Jul 11 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Saturday evening and overnight... .Thunderstorms... There is an Enhanced Risk for severe thunderstorms this evening across north-central and central Oklahoma, generally northeast of a line extending from Woodward to Chickasha to Ada to Atoka. This Enhanced Risk includes Enid, Ponca City, Stillwater, Seminole and the Oklahoma City metro area. A Slight Risk extends farther west and south, generally northeast of a line from Erick to Lawton to Marietta. Hail to the size of baseballs and wind gusts of 80 mph will be the main hazards in the Enhanced Risk area, while damaging wind gusts of 60 to 80 mph and golfball size hail will be the primary hazard in the slight risk area. Severe storms will continued to develop and expand over northern and central Oklahoma this evening. There storms may develop into a storm complex and move southeast with strong winds and hail. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across northern Oklahoma should prepare for severe weather operations this evening and perhaps overnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Thunderstorms are possible late Sunday and early Monday and again late Tuesday and early Wednesday. Most of these would occur across northern and central Oklahoma. .Heat... Very hot conditions will exist Monday and Tuesday. .Fire Weather... Elevated fire weather conditions will occur Monday and Tuesday in western Oklahoma and adjacent parts of northern Texas. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jul 11, 7:58 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL MOORELAND 36.44N 99.21W
07/11/2020 E0.75 INCH WOODWARD OK PUBLIC
&&Local storm report, Jul 11, 8:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
852 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 2 E ENID 36.41N 97.83W
07/11/2020 E2.00 INCH GARFIELD OK TRAINED SPOTTER
TIME ESTIMATED.
0848 PM HAIL LAVERNE 36.71N 99.90W
07/11/2020 E1.00 INCH HARPER OK FIRE DEPT/RESCUE
&&Local storm report, Jul 11, 9:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST 1 SSW CHEROKEE 36.74N 98.36W
07/11/2020 M58 MPH ALFALFA OK MESONET
OKLAHOMA MESONET STATION NEAR CHEROKEE.
&&Local storm report, Jul 11, 9:15 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HAIL 1 N HILLSDALE 36.58N 97.99W
07/11/2020 E1.00 INCH GARFIELD OK EMERGENCY MNGR
&&Local storm report, Jul 11, 9:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
920 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL ALABASTER CAVERNS STATE 36.70N 99.15W
07/11/2020 E1.75 INCH WOODWARD OK PUBLIC
TIME ESTIMATED.
&&Local storm report, Jul 11, 9:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
936 PM CDT SAT JUL 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL POND CREEK 36.67N 97.80W
07/11/2020 E0.88 INCH GRANT OK EMERGENCY MNGR
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble | 36 min |
| Jul 11, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 38 min |
| Jul 11, 7:24 PM CDT | Special Weather Statement | OUN | Major | 21 min |
| Jul 11, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major, Woods | 48 min |
| Jul 11, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Major | 31 min |
| Jul 11, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 46 min |
| Jul 11, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 32 min |
| Jul 11, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 31 min |
| Jul 11, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 39 min |
| Jul 11, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble, Payne | 52 min |
| Jul 11, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 49 min |
| Jul 11, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 20 min |
| Jul 11, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 51 min |
| Jul 11, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 46 min |
| Jul 11, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 24 min |
| Jul 11, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 49 min |
| Jul 11, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 46 min |
| Jul 11, 8:49 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 26 min |
| Jul 11, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 24 min |
| Jul 11, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 48 min |
| Jul 11, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Jul 11, 9:05 PM CDT | Areal Flood Advisory | OUN | Woods, Woodward | 3 hr |
| Jul 11, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 50 min |
| Jul 11, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 32 min |
| Jul 11, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 30 min |
| Jul 11, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 50 min |
| Jul 11, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 46 min |
| Jul 11, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 48 min |
| Jul 11, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 53 min |
| Jul 11, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 59 min |
| Jul 11, 10:05 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 40 min |
| Jul 11, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 65 min |
| Jul 11, 10:16 PM CDT | Special Weather Statement | OUN | Major | 29 min |
| Jul 11, 10:20 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 40 min |
| Jul 11, 10:48 PM CDT | Special Weather Statement | OUN | Alfalfa | 27 min |
| Jul 11, 11:00 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| Jul 11, 11:02 PM CDT | Special Weather Statement | OUN | Lincoln | 28 min |
| Jul 11, 11:11 PM CDT | Special Weather Statement | OUN | Alfalfa | 34 min |
| Jul 11, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Kingfisher | 31 min |
| Jul 11, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 57 min |
| Jul 11, 11:36 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 39 min |
| Jul 11, 11:45 PM CDT | Special Weather Statement | OUN | Atoka | 45 min |
| Jul 11, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, McClain | 25 min |
| Jul 12, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Murray, Oklahoma and 3 more | 39 min |
| Jul 12, 12:37 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Carter, Comanche, Cotton, Garvin, Grady and 2 more | 38 min |
| Jul 12, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Coal, Garvin, Hughes, Johnston and 5 more | 49 min |
| Jul 12, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major, Woods | 45 min |
| Jul 12, 1:18 AM CDT | Special Weather Statement | OUN | Cotton, Jackson, Stephens, Tillman | 27 min |
| Jul 12, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 55 min |
| Jul 12, 1:30 AM CDT | Special Weather Statement | OUN | Kingfisher, Oklahoma | 45 min |
| Jul 12, 1:37 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 38 min |
| Jul 12, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 61 min |
| Jul 12, 1:54 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major, Woods | 66 min |
| Jul 12, 1:59 AM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| Jul 12, 2:11 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 49 min |
| Jul 12, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 46 min |
| Jul 12, 2:18 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 42 min |
| Jul 12, 2:22 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 53 min |
| Jul 12, 2:41 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 31 min |
| Jul 12, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 18 min |
| Jul 12, 2:56 AM CDT | Special Weather Statement | OUN | Bryan | 49 min |
| Jul 12, 3:05 AM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| Jul 12, 3:16 AM CDT | Special Weather Statement | OUN | Grady | 29 min |
| Jul 12, 3:21 AM CDT | Special Weather Statement | OUN | Grady | 24 min |
| Jul 12, 3:52 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 23 min |
| Jul 12, 4:06 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Jefferson, Murray | 39 min |
| Jul 12, 5:36 AM CDT | Special Weather Statement | OUN | Jackson, Tillman | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.